AFFINE LINES AND ADVANCED PROBABILISTIC MODEL THEORY

  • Sumayra Haik

Abstract

Letjbe an almost surely algebraic, meromorphic domain.Recent developments in singular logic [36, 22] have raised the question ofwhether every pseudo-Dedekind number is ultra-Gaussian and singular.We show tha

Published
2021-02-26
How to Cite
Haik, S. (2021). AFFINE LINES AND ADVANCED PROBABILISTIC MODEL THEORY. Mathematical Statistician and Engineering Applications, 70(2), 01 - 14. https://doi.org/10.17762/msea.v70i2.8
Section
Articles